# SDR UPS01234659

- Difficulty date: January 8, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,003 hours, 36,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 65847812
- Condition: Cracked
- Location: Nr 7 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 7 FLAP TRACK ATTACH FITTING ON REAR SPAR CRACKED.  FITTING REPLACED IAW SRM 51-30-02 AND DRAWING 65-16201.
